# SDR UALA2009041001036

- Difficulty date: April 10, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 53,612 hours, 10,153 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Electronic Unit
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICEABLE ELECTRICAL BURNING ODOR IN THE VICINITY OF 17-26 AB.  MET THE CREW UPON ARRIVAL AND SPOKE WITH THE F/A WHO DETECTED ELECTRICAL BURNING ODOR.  F/A REPORT IT WAS 10 MIN AFTER DEPARTURE & MAINTAINED FOR ABOUT 5 MINS THEN WENT AWAY AT ROW 23AB AREA.  OPENED CEILING PANELS AROUND ROW 23 FOR INSPECTION, ALSO CEILING AND SIDEWALL LIGHTS, ALL THE BOXES UNDERNEATH THE SEATS AND NOTHING ABNORMAL FOUND.  GROUND TEST REVEALED OEU FAILED AT ROW 22AB (MM MSG 23-03401).  DISCONNECTED AND 166743 CAPPED ELECTRICAL CONNECTORS AT OEU AS PRECAUTION AND CREATED ANOTHER DF TO COVER THE CURRENT STATUS.
